International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 56, Pages 3011-3022

Polynomial spline collocation methods for second-order Volterra integrodifferential equations

Edris Rawashdeh, David Mcdowell, and Leela Rakesh

Department of Mathematics, Central Michigan University, Mount Pleasant 48859, MI, USA

Received 21 October 2002

Copyright © 2004 Edris Rawashdeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We have presented a method for the construction of an approximation to the initial-value second-order Volterra integrodifferential equation (VIDE). The polynomial spline collocation methods described here give a superconvergence to the solution of the equation.